, Volume 80, Issue 1-3, pp 125-155

Witten Deformation and Polynomial Differential Forms

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

As is well known, the Witten deformation dh of the De Rham complex computes the De Rham cohomology. In this paper, we study the Witten deformation on noncompact manifolds and restrict it on differential forms which behave polynomially near infinity. Such polynomial differential forms naturally appear on manifolds with the cylindrical structure. We prove that the cohomology of the Witten deformation dh acting on the complex of the polynomially growing forms (depends on h and) can be computed as the cohomology of the negative remote fiber of h. We show that the assumptions of our main theorem are satisfied in a number of interesting special cases, including generic real polynomials on Rn.